BibTeX record journals/fuin/Chikalov99

download as .bib file

@article{DBLP:journals/fuin/Chikalov99,
  author    = {Igor Chikalov},
  title     = {On Average Time Complexity of Decision Trees and Branching Programs},
  journal   = {Fundam. Inform.},
  volume    = {39},
  number    = {4},
  pages     = {337--357},
  year      = {1999},
  url       = {https://doi.org/10.3233/FI-1999-39401},
  doi       = {10.3233/FI-1999-39401},
  timestamp = {Sat, 20 May 2017 00:23:06 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/Chikalov99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier